I recently started to take a lot of supplements and I have had severe breakouts the second of third day into it. Is this a normal thing (because the body is detoxifying itself) or is this not supposed to happen at all. The breakout has lasted and increased in the last 10 days. It is extremely bad now, to the point where it hurts to move my face. It hasn't been this bad ever. I am taking all natural supplements and a lot of them (I mean the most I can take without them getting to toxic levels). I am wondering if anyone has had the same experience or if this is abnormal. For the last three days I have been drinking tons of water and eating crap (healthy) food. I cut off dairy, but I did get some cheese in my sandwich (which was on wheat bread with no mayo). I cut off the oily food and I never drink pop or eat candy. It's so bad I can't go out anymore and I won't even let my family see me that much. These are the supplements I take, I usually take all of them at the same time twice a day (I cut the dose I am listing in half and take it once before lunch and dinner). If there is something wrong or something that you see that might cause this let me know what it is. If you have had the same experience also let me know. Finally, if it is normal for this to happen THEN HOW MUCH LONGER, ITS BEEN 10 DAYS ALREADY!
Vitamin A (cod liver oil) 20,000 - 30,000 I.U.
Vitamin E 4,000mg
Vitamin C 1,000mg
Action B (B Complex) 100mg of each vitamin
Zinc 30mg (now i upped that to 90mg)
MSM (organic sulfer) 6,000mg
Beta Carotene 125,000 150,000 I.U. (usually taken with Vitamin A, E, and C)
2 Tablespoons of Lecithin
2 Tablespoons of Total EFA oil (Primrose, Flax, Borage)
3 Tablespoons of Fiber supplement
May I first ask why are you taking these supplements in the first place? If you're eating a well balance diet, then you don't need to take supplements. Supplements were created to dwell on the public's ignorance. Your Vit A & E are way too high! Vit A should not be taking in more than 10,000 iu a day. Your Vit E should not be more than 300-600 mg a day as well. You're getting enough Beta Caroten (vitamin A) from your Vit A supplementation and fron your Cod liver oil. You gotta remember that Vitamins A & E are fat soluble vitamins that are stored in the body's fat. This means that it takes a while for those vitamins to be absorbed. This also means that it could take days, weeks, even months for a defiency to appear! You're borderline on the B-complex vitamins as well. You should be taking in between 10-60 mg of those B-complexes! You really don't need all those Vitamins,Minerals, and Fats especially in those amounts! Now the reason that you're breaking out could be because of the reason posted by the other member or that you are over-working your kidneys and liver. When your kidneys and liver fails to excrete the excess amount of vitmains, minerals, and fats that your taking in, your body may excrete it through your skin. Yes, I said your skin. Your skin is part of your excretory system! All that excess minerals and fats that are now resting on your skin could be a breeding ground for new bacteria. Hope this helps.
ya i had a feeling i was taking in way too much. man this e-book that i got told me to take all these supps and guess what I AM TAKING IN HALF, THATS RIGHT, HALF OF THE RECOMMENED DOSAGE THIS GUIDE SAID TO TAKE. Im going to cut down on the doseage tomorrow and not go overboard. I really hope it works and i hope this is just a side affect too all the pills i am taking cuz this is horrible i do not wish it upon anyone. i dont know if i should stop the supps altogether since its only been 10 days. ill go a month and if nothing improves im done with them. thank you.
also i looked at the multi vitamin supplement i was taking and i found that there was 150mcg of iodine. i stopped that multi pill the same day i put isopropyl alcohol on my face. im guessing those two combined made my already large breakout into the worst breakout ive ever had. well the multi vitamin with the iodine i stopped taking 3-4 days ago. and i stopped using alcohol on my face probably around the same time. i hope this goes away, well ill keep ya posted.